# SDR C2XA09IA252

- Difficulty date: October 4, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 12,034 hours, 6,756 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 700 - THE CREW REPORTED A STRONG CHEMICAL SMELL NOTED DURING DESCENT THROUGH 20,000 FEET.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED ENGINE RUNS WITH PACKS ON, ALL WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
